Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Have swelling in face. Had a fall earlier. Took ibuprofin. What to do?

i fell on the concrete saturday night around 2:00 am. i landed on my face cheek first. i dont believe anything is broke because of the lack of pain. i have had ice on it ,but probably not nearly as much as i should. i have also been taking ibuprofin. the swellng is at its worse today. my lower eyelid and upper are now showing swelling. today is monday and i have had ice on it all day the swelling looks to be at it worse. is there something else i should be doing. i have no insurance and i really appreciate this type of forum. thank you very, very much!
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for using Health Care Magic Forum,

Thanks for liking this forum! Did you consult a doctor after a fall ? If no I advice you to take one xray for your personal purpose to assure you that no fracture has occured.

I would like you to switch over from Tab.Ibuprofen to Tab.FIRSTACEFORTE ((Aceclofenac 100 mg + Paracetamol 500 mg + Serratiopeptidase 15 mg) twice a day after food with Tablet Ranitidine twice a day for 1 week

Do not Panic . Wishing you a speedy recovery.

I Hope I Provided Useful Information. Do ask Furthur Questions to help You get well soon.
Dr.J.Kingson John David
Answered: Fri, 26 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor